Rocky Mountain Journal of Mathematics

Polynomial Characterization of the Compact Range Property

Raffaella Cilia and Joaquín M. Gutiérrez

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 34, Number 3 (2004), 915-921.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46G25: (Spaces of) multilinear mappings, polynomials [See also 46E50, 46G20, 47H60]
Secondary: 46B20: Geometry and structure of normed linear spaces 47H60: Multilinear and polynomial operators [See also 46G25]

1-dominated polynomial Pietsch integral polynomial compact range property


Cilia, Raffaella; Gutiérrez, Joaquín M. Polynomial Characterization of the Compact Range Property. Rocky Mountain J. Math. 34 (2004), no. 3, 915--921. doi:10.1216/rmjm/1181069834.

Export citation


  • R. Alencar, On reflexivity and basis for $\cal P(^m\!E)$, Proc. Roy. Irish Acad. 85A (1985), 131-138.
  • F. Blasco, Complementation in spaces of symmetric tensor products and polynomials, Studia Math. 123 (1997), 165-173.
  • R. Cilia, M. D'Anna and J.M. Gutiérrez, Polynomial characterization of $\cal L_\infty$-spaces, J. Math. Anal. Appl. 275 (2002), 900-912.
  • R. Cilia and J.M. Gutiérrez, Polynomial characterization of Asplund spaces, Bull. Belgian Math. Soc. Simon Stevin, to appear.
  • J. Diestel, A survey of results related to the Dunford-Pettis property, in Proc. of Conf. on Integration, Topology and Geometry in Linear Spaces (Chapel Hill 1979) (W.H. Graves, ed.), Contemp. Math., vol. 2, Amer. Math. Soc., Providence, 1980, pp. 15-60.
  • J. Diestel, H. Jarchow and A. Tonge, Absolutely summing operators, Cambridge Stud. Adv. Math., vol. 43, Cambridge Univ. Press, Cambridge, 1995.
  • J. Diestel and J.J. Uhl, Jr., Vector measures, Math. Surveys Monographs, vol. 15, Amer. Math. Soc., Providence, 1977.
  • S. Dineen, Complex analysis on infinite dimensional spaces, Springer Monographs in Math., Springer, Berlin, 1999.
  • G. Emmanuele, Dominated operators on $C[0,1]$ and the (CRP), Collect. Math. 41 (1990), 21-25.
  • --------, Banach spaces with the (CRP) and dominated operators on $C(K)$, Ann. Acad. Sci. Fenn. Ser. A I Math. 16 (1991), 243-248.
  • K. Floret, Natural norms on symmetric tensor products of normed spaces, Note Mat. 17 (1997), 153-188.
  • M.C. Matos, Absolutely summing holomorphic mappings, An. Acad. Brasil. Ciênc. 68 (1996), 1-13.
  • Y. Meléndez and A. Tonge, Polynomials and the Pietsch domination theorem, Math. Proc. Roy. Irish Acad. 99A (1999), 195-212.
  • J. Mujica, Complex analysis in Banach spaces, North-Holland Math. Studies, vol. 120 -1986.
  • K. Musial, Martingales of Pettis integrable functions, in Measure theory (Oberwolfach 1979) (D. Kölzow, ed.), Lecture Notes in Math., vol. 794, Springer, Berlin, 1980, 324-339.
  • R.A. Ryan, Applications of topological tensor products to infinite dimensional holomorphy, Ph.D. Thesis, Trinity College, Dublin, 1980.
  • M. Talagrand, Pettis integral and measure theory, Mem. Amer. Math. Soc. 307, Amer. Math. Soc., Providence, 1984.
  • I. Villanueva, Integral mappings between Banach spaces, J. Math. Anal. Appl. 279 (2003), 56-70.